advertisement
Question
Posted by: anon | 2010/12/07

urbanol

Hi,
How long can someone use urbanol for ? been taking 10mg a day for about 15 weeks now, and I am not sure if it is that or the fact that I am just worn out, but I am extremely tired,really no energy at all, and have a permanent bad taste in my mouth and a slight head ache? Could this be the urbanol?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Urbanol, which I think is over-prescribed, is basically a sedating tranquillizer, and should make almost any of us feel worn out and lacking in energy. A chemical taste in the mouth is possible. It is one of a group of drugs where the experts recommend that it not be used continuously for more than a couple of months, as there is a possibility of developing dependency, so when you stop it, you need to come off it gradually and not suddenly.
You don't reveal WHY you are taking the urbanol, but if the problem is anxiety, other meds ( like some also used for depression ) and CBT style counselling are more useful in removing the anxiety rather than merely suppressing it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2010/12/07

Sound like preggy symptoms

Reply to Anon
Posted by: cybershrink | 2010/12/07

Urbanol, which I think is over-prescribed, is basically a sedating tranquillizer, and should make almost any of us feel worn out and lacking in energy. A chemical taste in the mouth is possible. It is one of a group of drugs where the experts recommend that it not be used continuously for more than a couple of months, as there is a possibility of developing dependency, so when you stop it, you need to come off it gradually and not suddenly.
You don't reveal WHY you are taking the urbanol, but if the problem is anxiety, other meds ( like some also used for depression ) and CBT style counselling are more useful in removing the anxiety rather than merely suppressing it.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement